# SDR HNAA0500055

- Difficulty date: June 10, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 42,305 hours, 47,068 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Valve
- Part number: 45E041
- Part serial: 03920871
- Condition: Sticking
- Location: Nr 2 Engine
- Part time: 42,305 hours, 47,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL TEMP WENT TO REDLINE, DECREASED POWER TO FLIGHT IDLE AND OIL TEMP DROPPED TO TOP OF GREEN ARC.  REMOVED AND REPLACED NR 2 DIVERTER VALVE.
